# SDR AALA20130909004

- Difficulty date: September 9, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 47,307 hours, 22,395 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 991960385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SHEAR TIE AT STATION 1231 & LONGERONS 30 TO 29 RT.  REPLACED SHEAR TIE IAW AARD 51-00-05-1.
